Medical Questions > Womens Health > Birth Control Forum

Side effects of Apri birth control? Nausea, lightheaded, and etc

Last night, I started the birth control pill called Apri. I heard it is better to take birth control at night as it can cause nausea. Within an hour I did indeed feel nauseous and it continued until I went to bed three hours later.

This morning, I woke up nauseous and as I was taking a shower I started to feel very lightheaded and had to turn the water ice cold so that I didn't faint in the shower. After the shower, and for the rest of the morning, I continued to feel nauseous and light headed and my arms and legs began to shake. I even started having pains on the left side of my chest over my heart.

As I was driving to work, the lightheaded disappeared but my legs were still shaky. I even started to get leg cramps in my left leg but it only last about 10 minutes and I haven't felt it again today.

By noon, all of my symptoms disappeared.

Now that it is approaching night time, I have a mild headache.

Is this normal? Please tell me these symptoms go away asap.
Did you find this post helpful?
|

replied April 24th, 2013
Hi,

I've been taking apri birth control pills since august of 2012. My doctor prescribed it to me because I had irregular periods. I am 20 years old. It fixed my irregular periods (hurray!) but the only symptoms I've noticed from the pill that I can associate it with are increased bloating, increased one breast cup size and weight gain. I actually might get off this pill soon though because of the weight gain and bloating pain. I've never been above 103 lbs in my life and within 7 months I gained 14 lbs..... I'm very active and I eat healthy too. I have yet to lose this weight. I'm not sure what to do or how to lose it.

I've never experienced nausea before though. I don't think that's normal what you're experiencing to be quite honest. Are you very thin? Maybe the dosage was too high for your body? I also take my BC pills at night at 9 pm so i don't think the nausea would come from taking it at night. And the feeling in the shower might have been because you were dehydrated and lacked energy and the water might have been too hot. I used to take morning showers but then i started feeling faint and shaky. So now i take showers before I go to bed since i know my body is not hungry and not dehydrated. Hope this helped and that you're feeling better! I think you should ask your doctor though about the nausea. Every body is different and reacts differently to medications. Good luck!
|
Did you find this post helpful?
Must Read
Birth control is helpful in preventing pregnancy. Need to know more about birth control? Start here to learn more about popular methods of birth control....
You have many birth control options. Each works differently. What are the choices and what should you consider in order to help you make your decision? ...
Each method of birth control comes with risks to your health. What are the general problems you could encounter?...